MathSciNet Relay Station
MathSciNet bibliographic data
MR1478560 60B05 (46S10 60G15 60J65)
Bikulov, A. Kh.; Volovich, I. V. $p$-adic Brownian motion. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 61 (1997), no. 3, 75--90; translation in Izv. Math. 61 (1997), no. 3, 537–552
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement